# SDR GTIA2023122237712

- Difficulty date: December 20, 2023
- Submitted: December 23, 2023
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 60,457 hours, 27,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FINAL DESCENT DIRTY SOCK SMELL AFTER PROCEDURE WAS COMPLETE IT SEEMS LIKE IT CAME FROM PACK #2-PERFORMED PACK BURNOUT IAW AMM 21-00-00-615-004. OPS CHECKS GOOD, NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE
